Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 8, NWS Miami, FL

February 9, 2015

NWS Miami, FL issued this small craft advisory at Feb 9, 2015, 4:08 PM EST. It took effect at Feb 10, 2015, 4:00 AM EST. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Feb 9, 2015, 4:08 PM EST (21:08 UTC)
In effect from
Feb 10, 2015, 4:00 AM EST
Expired
Feb 14, 2015, 7:00 PM EST
In force
5 days
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WHUS72 KMFL 092108
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
408 PM EST MON FEB 9 2015

AMZ630-650-651-670-671-100515-
/O.NEW.KMFL.SC.Y.0008.150210T1200Z-150212T0600Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
408 PM EST MON FEB 9 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 1 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 1 AM EST
THURSDAY. 

WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KTS ARE EXPECTED
BEGINNING TUESDAY MORNING. SEAS WILL INCREASE TO 7 FEET LATER
TUESDAY, THEN 7 TO 11 FEET WEDNESDAY THROUGH WEDNESDAY NIGHT,
ESPECIALLY ALONG THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-100515-
/O.NEW.KMFL.SC.Y.0008.150210T1200Z-150211T0600Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
408 PM EST MON FEB 9 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 1 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 1 AM EST
WEDNESDAY. 

WINDS AND WAVES: NORTHWEST WINDS OF 20 KTS AND WAVES 7 TO 9 FEET
ARE EXPECTED, BEHIND A COLD FRONT CROSSING LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
13 follow-up statements
632 
WHUS72 KMFL 100244
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
944 PM EST MON FEB 9 2015


AMZ630-650-651-670-671-111900-
/O.EXT.KMFL.SC.Y.0008.150210T0900Z-150212T0600Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
944 PM EST MON FEB 9 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TUESDAY TO 1 AM
EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 AM TUESDAY TO
1 AM EST THURSDAY. 

WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KTS ARE EXPECTED
BEGINNING EARLY TUESDAY MORNING. SEAS WILL INCREASE TO 7 FEET
LATER TUESDAY...THEN 7 TO 11 FEET WEDNESDAY THROUGH WEDNESDAY
NIGHT...ESPECIALLY OVER THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33
KNOTS...AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-110600-
/O.EXT.KMFL.SC.Y.0008.150210T0900Z-150211T0600Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
944 PM EST MON FEB 9 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TUESDAY TO 1 AM
EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 AM TUESDAY TO
1 AM EST WEDNESDAY. 

WINDS AND WAVES: NORTHWEST WINDS OF 20 KTS AND WAVES 7 TO 9 FEET
ARE EXPECTED... BEHIND A COLD FRONT CROSSING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33
KNOTS...AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
809 
WHUS72 KMFL 100857
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
357 AM EST TUE FEB 10 2015

AMZ630-110600-
/O.EXT.KMFL.SC.Y.0008.150210T0900Z-150211T0600Z/
BISCAYNE BAY-
357 AM EST TUE FEB 10 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST
WEDNESDAY. 

WINDS: NORTHWEST WINDS AROUND 20 KTS WILL CONTINUE THROUGH
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-110600-
/O.CON.KMFL.SC.Y.0008.150210T0900Z-150212T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
357 AM EST TUE FEB 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY.

WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KTS WILL CONTINUE
THROUGH TONIGHT. SEAS WILL BUILD TO AROUND 7 FEET THIS
AFTERNOON...AND THEN BUILD TO 7 TO 11 FEET WEDNESDAY THROUGH
WEDNESDAY NIGHT...ESPECIALLY OVER THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-110600-
/O.CON.KMFL.SC.Y.0008.150210T0900Z-150211T0600Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
357 AM EST TUE FEB 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY. 

WINDS AND WAVES: NORTHWEST WINDS OF 20 KTS AND WAVES 7 TO 8 FEET
WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
504 
WHUS72 KMFL 102221
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
521 PM EST TUE FEB 10 2015


AMZ630-102330-
/O.CAN.KMFL.SC.Y.0008.000000T0000Z-150211T0600Z/
BISCAYNE BAY-
521 PM EST TUE FEB 10 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. HOWEVER, EXERCISE CAUTION CONDITIONS ARE EXPECTED
TO PERSIST INTO TONIGHT, ESPECIALLY OVER THE MORE EXPOSED AREAS OF
THE BAY.

$$

AMZ650-651-670-671-111000-
/O.EXT.KMFL.SC.Y.0008.000000T0000Z-150213T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
521 PM EST TUE FEB 10 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST FRIDAY. 

WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KTS WILL CONTINUE
THROUGH TONIGHT. SEAS WILL BUILD TO 8 TO 11 FEET TONIGHT THROUGH 
WEDNESDAY NIGHT...THEN GRADUALLY SUBSIDE THROUGH FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-110600-
/O.CON.KMFL.SC.Y.0008.000000T0000Z-150211T0600Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
521 PM EST TUE FEB 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY. 

WINDS AND WAVES: NORTHWEST WINDS OF 20 KTS AND WAVES 6 TO 8 FEET
WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
293 
WHUS72 KMFL 110553
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1253 AM EST WED FEB 11 2015


GMZ656-657-676-110700-
/O.CAN.KMFL.SC.Y.0008.000000T0000Z-150211T0600Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1253 AM EST WED FEB 11 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS WILL CONTINUE TO SUBSIDE TONIGHT.

$$

AMZ650-651-670-671-111400-
/O.CON.KMFL.SC.Y.0008.000000T0000Z-150213T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1253 AM EST WED FEB 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. 

WINDS AND WAVES: NORTHWEST WINDS AROUND 20 KNOTS WILL CONTINUE
TONIGHT. SEAS 7 TO 9 FEET WILL BUILD TO 8 TO 11 FEET WEDNESDAY AND
WEDNESDAY NIGHT...THEN GRADUALLY SUBSIDE THROUGH FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
571 
WHUS72 KMFL 110808
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
308 AM EST WED FEB 11 2015


AMZ650-651-670-671-112100-
/O.CON.KMFL.SC.Y.0008.000000T0000Z-150213T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
308 AM EST WED FEB 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. 

WINDS AND WAVES: NORTHWEST WINDS 15 TO 20 KNOTS WILL SUBSIDE
THROUGH THE DAY. SEAS 7 TO 9 FEET TODAY WILL BUILD TO 8 TO 11
FEET TONIGHT DUE TO A LARGE SWELL...THEN GRADUALLY SUBSIDE
THROUGH FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
788 
WHUS72 KMFL 112101
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
401 PM EST WED FEB 11 2015
 

AMZ650-651-670-671-131200-
/O.CON.KMFL.SC.Y.0008.000000T0000Z-150213T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
401 PM EST WED FEB 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. 

WINDS AND WAVES: NORT WINDS 10 TO 15 KNOTS WILL SUBSIDE THROUGH
THE DAY. SEAS 8 TO 11 FEET TONIGHT DUE TO A LARGE SWELL...THEN
GRADUALLY SUBSIDE THROUGH FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
709 
WHUS72 KMFL 120829
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
329 AM EST THU FEB 12 2015


AMZ650-651-670-671-122200-
/O.CON.KMFL.SC.Y.0008.000000T0000Z-150213T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
329 AM EST THU FEB 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. 

WAVES: SEAS 8 TO 11 FEET THIS MORNING DUE TO A LARGE SWELL WILL 
GRADUALLY SUBSIDE THROUGH FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
127 
WHUS72 KMFL 122039
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
339 PM EST THU FEB 12 2015
 

AMZ650-651-670-671-140000-
/O.EXT.KMFL.SC.Y.0008.000000T0000Z-150214T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
339 PM EST THU FEB 12 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST FRIDAY. 

WAVES: SEAS 8 TO 11 FEET THROUGH TONIGHT DUE TO A LARGE SWELL
WILL GRADUALLY SUBSIDE FRIDAY AFTERNOON AND NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
989 
WHUS72 KMFL 130149
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
849 PM EST THU FEB 12 2015

AMZ650-651-670-671-131000-
/O.CON.KMFL.SC.Y.0008.000000T0000Z-150214T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
849 PM EST THU FEB 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY. 

WAVES: SEAS 7 TO 11 FEET THROUGH TONIGHT DUE TO A LARGE SWELL
WILL GRADUALLY SUBSIDE FRIDAY AFTERNOON AND NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
896 
WHUS72 KMFL 130709
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
209 AM EST FRI FEB 13 2015

AMZ650-670-132200-
/O.EXT.KMFL.SC.Y.0008.000000T0000Z-150214T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
209 AM EST FRI FEB 13 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST
SATURDAY. 

WAVES: SEAS 7 TO 10 FEET TODAY WILL SLOWLY SUBSIDE OVERNIGHT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ651-671-132200-
/O.CON.KMFL.SC.Y.0008.000000T0000Z-150214T0000Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
209 AM EST FRI FEB 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

WAVES: SEAS 5 TO 7 FEET WILL SLOWLY SUBSIDE THIS AFTERNOON AND
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
374 
WHUS72 KMFL 132123
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
423 PM EST FRI FEB 13 2015

AMZ651-671-132230-
/O.CAN.KMFL.SC.Y.0008.000000T0000Z-150214T0000Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
423 PM EST FRI FEB 13 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY, MAINLY IN THE GULF STREAM. 


$$

AMZ650-670-141200-
/O.EXT.KMFL.SC.Y.0008.000000T0000Z-150215T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
423 PM EST FRI FEB 13 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST
SATURDAY. 

WAVES: SEAS OF 7 TO 8 FEET WILL CONTINUE THROUGH THE DAY
TOMORROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
821 
WHUS72 KMFL 140333
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1033 PM EST FRI FEB 13 2015

AMZ650-670-141200-
/O.CON.KMFL.SC.Y.0008.000000T0000Z-150215T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
1033 PM EST FRI FEB 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY.

WAVES: SEAS OF 7 TO 8 FEET WILL CONTINUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
088 
WHUS72 KMFL 142351
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
651 PM EST SAT FEB 14 2015

AMZ650-670-150100-
/O.EXP.KMFL.SC.Y.0008.000000T0000Z-150215T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
651 PM EST SAT FEB 14 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING. 

A SMALL CRAFT ADVISORY MAY BE NEEDED AGAIN FOR SUNDAY AS SEAS WILL
ONCE AGAIN BEGIN TO BUILD THROUGH THE DAY BACK TO AROUND 7 TO 8
FEET.

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 9, 4:01 PM EST, 7 minutes earlier.

Area forecast discussion, Feb 9, 4:01 PM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
401 PM EST MON FEB 9 2015

.DISCUSSION...

SURFACE LOW AND UPPER DISTURBANCE WILL PASS THROUGH FLORIDA THIS
EVENING JUST AHEAD OF A COLD FRONT ARRIVING OVERNIGHT. STRONGER
MIDLEVEL WINDS AND BETTER INSTABILITY NOW ARRIVING FROM THE FLORIDA
STRAITS. WITH CLOUDS BREAKING A BIT ALONG THE EAST COAST THIS
AFTERNOON AND A BELT OF RELATIVELY STRONGER MIDLEVEL FLOW, THERE'S
A SLIGHTLY GREATER CHANCE OF A MORE ORGANIZED STORM WITH GUSTY
WINDS TOWARDS THE LATER HALF OF THE AFTERNOON/EARLY EVENING WHEN
UVV IS STRONGEST THROUGH MIAMI-DADE/BROWARD/PALM BEACH COUNTY.
RUC HAS EFFECTIVE SHEAR VALUES OF 30 KTS CLIPPING MIAMI BEACH WITH
1K J/KG OF SBCAPE LATE PM. GUIDANCE ENDS MUCH OF THE PRECIP BY 9Z
TUES.

SURFACE WINDS TURN NW AND GUSTY, PERHAPS TO 30 MPH, AS PHASING
OCCURS WITH AN H5 LOW CUTTING OFF IN THE WESTERN ATLANTIC. DRIER AIR
ARRIVES IN EARNEST WITH PWATS POTENTIALLY BELOW 0.50" BY 0Z
WEDNESDAY. SOME LLVL MOISTURE UNDER THE INVERSION WILL STILL PRODUCE
FLAT CU EARLY. SHOWERS MAY DEVELOP JUST OFFSHORE OF THE EAST COAST
INTO WEDNESDAY MORNING AS CAA CONTINUES IN WAKE OF THE STRONG LOW IN
THE ATLANTIC. LOWS WILL SLIP INTO THE MID TO UPPER 40S INLAND, TO
THE LOWER 50S ALONG THE COAST.

HIGH PRESSURE COVERS MUCH OF THE SOUTHEAST BY WEDNESDAY AFTERNOON
THROUGH THURSDAY, UNTIL THE NEXT REINFORCING SHOT OF COLDER AIR
ARRIVES BEHIND A FRONT PROGGED FOR THURSDAY NIGHT. WITH A THIN
RIBBON OF MOISTURE AT H85, SHOWERS ARE ONLY EXPECTED ACROSS THE
ATLANTIC WATERS, IF ANY AT ALL.

WITH THE EASTERN CONUS UPPER TROUGH STUCK AND REINFORCED BY NUMEROUS
CLIPPERS THIS LATE WEEK AND THIS WEEKEND, AN EXTENDED PERIOD OF
BELOW NORMAL TEMPS IS LIKELY FOR SOUTH FLORIDA TO END THE FORECAST.
BOTH THE NAEFS/GEFS ARE ALMOST 3 STANDARD DEVIATIONS BELOW NORMAL
FOR SURFACE TEMPS NEAR 12Z SATURDAY. AS USUAL THE MEX MOS NUMBERS
ARE THE COLDEST OF THE ENTIRE GUIDANCE SUITE, WITH THE ECMWF MOS
WARMER. MUCH TOO EARLY TO LATCH ON TO ONE EXTREME RUN OF THE
OPERATIONAL GFS, ALTHOUGH THIS PATTERN HAS POTENTIAL, ESPECIALLY IF
A DECENT SURFACE HIGH PRESSURE IS LOCATED OVER CENTRAL FLORIDA AS
THE GFS DEPICTS FOR 12Z SATURDAY. FOR NOW, WILL FOLLOW LOCAL BLENDS
WHICH ARE A LITTLE COOLER THAN THE MEDIAN OF THE GUIDANCE TEMPS. AT
THE VERY LEAST, MAX T IN THE 60S AND LOWS IN THE 40S LOOK POSSIBLE
FOR THE ENTIRE CWA DURING AT LEAST ONE OF THE UPCOMING WEEKEND DAYS.
THE LAKE REGION AND THE NORTHWEST INTERIOR COULD FALL INTO THE 30S
SATURDAY OR SUNDAY MORNING. INTERESTING TO NOTE THAT NEITHER THE NAO
OR PNA ARE IN A FAVORABLE PHASE FOR THIS EVENT.

&&

.MARINE...

WINDS WILL TRANSITION TO WESTERLY AND NORTHWESTERLY TONIGHT INTO
TUESDAY AND INCREASE TO THE 18 TO 24 KNOT AFTER A COLD FRONT
CROSSES TONIGHT. THE HIGHEST WINDS ARE EXPECTED ACROSS THE OFF
SHORE ATLANTIC WATERS. HAZARDOUS SEAS ARE FORECAST ACROSS THE
ATLANTIC WATERS AND OFF SHORE GULF WATERS LATE TUESDAY AND INTO
EARLY WEDNESDAY WITH SMALL CRAFT ADVISORIES TO BE ISSUED. HAZARDOUS
SEAS ACROSS THE ATLANTIC WATERS COULD LINGER INTO THE LATER PART
OF THE WEEK AS THE LATEST GUIDANCE SUGGESTS THAT A SIGNIFICANT
LONG PERIOD SWELL COULD ENTER THE REGION LATE WEDNESDAY...WITH THE
GREATEST IMPACT EAST OF PALM BEACH COUNTY. SEAS MAY BECOME
HAZARDOUS AGAIN BEHIND ANOTHER COLD FRONT FOR THE SECOND HALF OF
THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  58  73  52  73 /  70  10   0   0
FORT LAUDERDALE  59  73  52  72 /  50  10   0   0
MIAMI            60  74  53  73 /  50  10   0   0
NAPLES           61  67  47  70 /  30  10   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...21/KM
LONG TERM....21/KM
Hazardous weather outlook, Feb 9, 4:56 AM EST, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
456 AM EST MON FEB 9 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
092200-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
456 AM EST MON FEB 9 2015

...ISOLATED STRONG THUNDERSTORM POSSIBLE THIS AFTERNOON AND TONIGHT...
...SLIGHT RISK OF WATERSPOUTS ACROSS THE GULF AND ATLANTIC WATERS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE
ATLANTIC COAST BEACHES.

THUNDERSTORMS: THERE IS A SLIGHT TO MODERATE RISK OF
THUNDERSTORMS ACROSS SOUTH FLORIDA AND ADJACENT WATERS. THE MAIN
THREATS ARE CLOUD TO GROUND LIGHTNING STRIKES AND STRONG GUSTY
WINDS.

WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS ACROSS THE
LOCAL GULF AND ATLANTIC WATERS.

WIND: WITH THE OCCURRENCE OF THUNDERSTORMS, WIND GUSTS FROM 40 TO 57
MPH ARE POSSIBLE.

FLOODING: THERE IS A SLIGHT RISK OF FLOODING, WITH MAINLY URBAN
TYPE FLOODING IN AREAS WITH POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS SEAS ARE FORECAST FOR THE OFF SHORE GULF WATERS AND THE
ATLANTIC WATERS LATE TUESDAY INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT
ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT
HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 6:46 PM ESTSpecial Weather StatementMFLBroward29 min

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.